# SDR 99ZZZX3240

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3212 · Emergency Flotation Section
- Part: Line
- Part number: 70055H000D130
- Condition: Kinked
- Location: Float
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT LINE ON RIGHT REAR FLOAT FOUND KINKED WHEN FLOATS INFLATED DUE TO DEFECTIVE FLOAT VALVE.
